# SDR 0203089912

- Difficulty date: September 1, 2002
- Submitted: September 27, 2002
- Operation: Air carrier
- Aircraft: N962N
- Make and model: Doug DC-9-31
- Aircraft serial: 47406
- Aircraft time: 81,917 hours, 92,348 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

While stationed in MSP during pressurization checks for squealing, the aft ventral door upper left hand corner jamb was found cracked. Repaired per EA. 99-187509.
